# SDR VJ9800677

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Retainers
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, THE AFT LAVATORY SEAL RETAINER FOR THE AFT BULKHEAD EXPANSION WAS CORRODED.  REMOVED CORRODED RETAINERS, FABRICATED AND INSTALLED NEW RETAINERS IAW B737 SRM 51-20-1, 51-30-5, 51-10-2, AND MM 51-21-31.
